# SDR CALA9700355

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 652661464
- Condition: Inoperative
- Location: Nr 5 Te Flap
- Part time: 14,767 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT HAD A BRIEF HISTORY OF THE INBOARD TRAILING EDGE FLAPS JAMMING.  THE NR 5 RT FLAP MOST INBOARD TRANSMISSION WAS REMOVED AND REPLACED, OPERATIONAL CHECKS WERE GOOD.
